Experiments in Quadratic 0–1 Programming

Barahona, Francisco and Jünger, Michael and Reinelt, Gerhard (1989) Experiments in Quadratic 0–1 Programming.
Published in: Mathematical Programming Vol. 44 (1-3). pp. 127-137. ISSN 0025-5610


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 31 Aug 2010 14:43
Last Modified: 04 Jul 2014 09:29
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/811